Eigenvalue problems for one-dimensional discrete Schrödinger operators with symmetric boundary conditions

Jonq Juang, Wen Wei Lin, Shih Feng Shieh

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, we investigate the one-dimensional discrete Schrödinger equation with general, symmetric boundary conditions. Our results primarily concern the number of energy states lying in the wells.

Original languageEnglish
Pages (from-to)524-533
Number of pages10
JournalSIAM Journal on Matrix Analysis and Applications
Volume23
Issue number2
DOIs
Publication statusPublished - 2002 Jan 1

Keywords

  • Boundary conditions
  • Eigenvalue
  • Schrödinger operator

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Eigenvalue problems for one-dimensional discrete Schrödinger operators with symmetric boundary conditions'. Together they form a unique fingerprint.

  • Cite this